# SDR USAA2012082300003

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 42,154 hours, 17,155 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT EMERGENCY EXIT HATCH LOWER HOOKS FORWARD & AFT HAD GOUGES.  REPLACED RIGHT EMERGENCY EXIT HATCH FORWARD & AFT LOWER HOOKS IAW A319 AMM 52-21-00.
